# SDR SWIA202157280

- Difficulty date: March 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 319 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 3.19 FRAME HAS 1 EA ELONGATED HOLE IN LOWER FLANGE AT STR 26R   (C-CHECK RO 4/2/2021)    REPAIRED FS 319 FRAME 1 EA ELONGATED HOLE IN LOWER FLANGE AT STR 26R IAW MHIRJ REO 601R-53-21-3410 REV -- DATED 2021-03-17 COMPLETED SKYCARD 51-900-1003-SKY ATTACHED COMPLETED FROM 337 , NO WIEIGHT CHANGE
